mahmoud el-borai
mahmoud el-borai
Professor of Mathematics Faculty of science Alexandria University Egypt
Verified email at alex-sci.edu.eg
Title
Cited by
Cited by
Year
Some probability densities and fundamental solutions of fractional evolution equations
MM El-Borai
Chaos, Solitons & Fractals 14 (3), 433-440, 2002
3522002
Semigroups and some nonlinear fractional differential equations
MM El-Borai
Applied Mathematics and Computation 149 (3), 823-831, 2004
1202004
The fundamental solutions for fractional evolution equations of parabolic type
MM El-Borai
International Journal of Stochastic Analysis 2004 (3), 197-211, 2004
1202004
Weak almost periodic and optimal mild solutions of fractional evolution equations.
A Debbouche, MM El-Borai
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
542009
Toeplitz matrix method and nonlinear integral equation of Hammerstein type
MA Abdou, MM El-Borai, MM El-Kojok
Journal of Computational and Applied Mathematics 223 (2), 765-776, 2009
522009
On some stochastic fractional integro-differential equations
MM El-Borai
Advances in Dynamical Systems and Applications 1 (1), 49-57, 2006
502006
On some fractional evolution equations
MM El-Borai, KES El-Nadi, EG El-Akabawy
Computers & mathematics with applications 59 (3), 1352-1355, 2010
492010
On some fractional stochastic delay differential equations
MM El-Borai, KES El-Nadi, HA Fouad
Computers & mathematics with applications 59 (3), 1165-1170, 2010
462010
Volterra equations with fractional stochastic integrals
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
Mathematical problems in Engineering 2004 (5), 453-468, 2004
422004
On some fractional evolution equations with nonlocal conditions
MM El-Borai
International Journal of Pure and Applied Mathematics 24 (3), 405, 2005
402005
Dark and singular optical solitons with spatio-temporal dispersion using modified simple equation method
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous, S Moshokoa, ...
Optik 130, 324-331, 2017
372017
Positive solutions to singular Dirichlet-type boundary value problems of nonlinear fractional differential equations
J Jiang, W Liu, H Wang
Advances in Difference Equations 2018 (1), 1-14, 2018
36*2018
Topological and singular soliton solution to Kundu–Eckhaus equation with extended Kudryashov's method
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous, S Moshokoa, ...
optik 128, 57-62, 2017
252017
Hilfer fractional stochastic integro-differential equations
HM Ahmed, MM El-Borai
Applied Mathematics and Computation 331, 182-189, 2018
242018
On some fractional differential equations in the Hilbert space
MM El-Borai
Conference Publications 2005 (Special), 233, 2005
242005
On the solvability of an inverse fractional abstract Cauchy problem
MM El-Borai
Intern. J. Research Rev. Appl. Sci 4, 411-415, 2010
192010
Asymptotic stability of some stochastic evolution equations
MM El-Borai, OL Moustafa, HM Ahmed
Applied mathematics and computation 144 (2-3), 273-286, 2003
192003
Semigroup and some fractional stochastic integral equations
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
The International Journal of Pure and Applied Mathematical Sciences 3 (1), 47-52, 2006
182006
On the initial value problem for a partial differential equation with operator coefficients
MM El-Borai
International Journal of Mathematics and Mathematical Sciences 3 (1), 103-111, 1980
181980
On some fractional integro-differential equations with analytic semigroups
MM El-Borai, A Debbouche
International Journal of Contemporary Mathematical Sciences 4 (25-28), 1361-1371, 2009
162009
The system can't perform the operation now. Try again later.
Articles 1–20